# SDR AT9900873

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4911383INI
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FRAME FITTING AT BS 237 LONGERON 18L CORRODED BEYOND LIMITS.  INSTALLED FRAME FITTING IAW DC9 SRM 51-30-05.
